Analytic capacity and linear measure

Jaroslav Fuka; Josef Král

Czechoslovak Mathematical Journal (1978)

  • Volume: 28, Issue: 3, page 445-461
  • ISSN: 0011-4642

How to cite

top

Fuka, Jaroslav, and Král, Josef. "Analytic capacity and linear measure." Czechoslovak Mathematical Journal 28.3 (1978): 445-461. <http://eudml.org/doc/13079>.

@article{Fuka1978,
author = {Fuka, Jaroslav, Král, Josef},
journal = {Czechoslovak Mathematical Journal},
keywords = {Analytic Capacity},
language = {eng},
number = {3},
pages = {445-461},
publisher = {Institute of Mathematics, Academy of Sciences of the Czech Republic},
title = {Analytic capacity and linear measure},
url = {http://eudml.org/doc/13079},
volume = {28},
year = {1978},
}

TY - JOUR
AU - Fuka, Jaroslav
AU - Král, Josef
TI - Analytic capacity and linear measure
JO - Czechoslovak Mathematical Journal
PY - 1978
PB - Institute of Mathematics, Academy of Sciences of the Czech Republic
VL - 28
IS - 3
SP - 445
EP - 461
LA - eng
KW - Analytic Capacity
UR - http://eudml.org/doc/13079
ER -

References

top
  1. L. Ahlfors, 10.1215/S0012-7094-47-01401-4, Duke Math. J. 14 (1947), 1 - 11. (1947) Zbl0030.03001MR0021108DOI10.1215/S0012-7094-47-01401-4
  2. L. Ahlfors A. Beurling, 10.1007/BF02392634, Acta Mathematica 83 (1950), 101-129. (1950) Zbl0041.20301MR0036841DOI10.1007/BF02392634
  3. A. Г. Витушкин, Аналитическая емкость и некоторые её свойства, Доклады АН СССР 123 (1958), 778-781. (1958) Zbl0995.62501MR0103278
  4. А. Г. Витушкин, Аналитическая емкость в задачах теории приближений, Успехи матем. наук 22 (1967), 142-199. (1967) Zbl1103.35360
  5. L. Sario M. Nakai, Classification theory of Riemann surfaces, Springer-Verlag 1970. (1970) Zbl0199.40603MR0264064
  6. L. Zalcman, Analytic capacity and rational approximation, Lecture Notes in Math. vol. 50, Springer-Verlag 1968. (1968) Zbl0171.03701MR0227434
  7. T. W. Gamelin, Uniform algebras, Prentice-Hall 1969. (1969) Zbl0213.40401MR0410387
  8. J. Garnett, 10.1007/BFb0060914, Lecture Notes in Math. vol. 217, Springer-Verlag 1972. (1972) Zbl0253.30014MR0454006DOI10.1007/BFb0060914
  9. С. Я. Хавинсон, О стирании особенностей Литовский математический сборник III, (1963), 271-287. (1963) Zbl0326.20034
  10. В. П. Хавин С. Я. Хавинсон, Некоторые оценки аналитической емкости, Доклады АН СССР 138 (1961), 789-792. (1961) Zbl1225.94009MR0131529
  11. Сh. Pommerenke, Über die analytische Kapazität, Archiv der Math. 11 (1960), 270-211. (1960) Zbl0094.04602
  12. P. Painlevé, Sur les lignes singulières des fonctions analytiques, Ann. Fac. Sci. Toulouse, Sci. Math, et Sci. Phys. 2 (1888), 1-130. Zbl19.0353.03MR1508069
  13. A. Г. Витушкин, Пример множества положительной длины, но нулевой аналитической емкости, Доклады АН СССР 727 (1959), 246-249. (1959) Zbl1047.90504
  14. J. Garnett, 10.1090/S0002-9939-1970-0276456-5, Proc. Amer. Math. Soc. 24 (1970), 696-699. (1970) Zbl0208.09803MR0276456DOI10.1090/S0002-9939-1970-0276456-5
  15. Л. Д. Иванов, О гипотезе Данжуа, Успехи матем. наук 18 (1964), 147-149. (1964) Zbl1117.65300
  16. Л. Д. Иванов, Вариации множеств и функций, Изд. ,,Наука", Москва 1975. (1975) Zbl1170.01354
  17. И. А. Широков, Аналитическая емкость множеств, , близких к гладкой кривой, Вестник Ленинград. Ун-та 4 (1973), No. 19, 73-78, 153. (1973) Zbl1170.01397
  18. А. М. Davie, 10.1090/S0002-9947-1972-0350009-9, Trans. Amer. Math. Soc. 171 (1972), 409-444. (1972) Zbl0263.30032MR0350009DOI10.1090/S0002-9947-1972-0350009-9
  19. T. Rado P. V. Reichelderfer, Contincous transformations in Analysis, Springer-Verlag 1955. (1955) Zbl0067.03506MR0079620
  20. J. Král, Hladké funkce s nekonečnou cyklickou variací, Čas. pěst. mat. 93 (1968), 178-185. (1968) 
  21. T. Wazewski, Kontinua prostowalne w związku z funkcjami i odwzorowaniami absolutnie ciagtemi, Ann, Soc. Polon. Math. 3, Suppl. (1927), 9-49. (1927) MR0032085
  22. K. Kuratowski, Topologie II, Warszawa 1952. (1952) 
  23. J. Štulc J. Veselý, Souvislost cyklické a radiálni variace cesty s její délkou a ohybem, Čas. pěst. mat. 93 (1968), 80-116. (1968) MR0239025
  24. Г. E. Перевалов, О мере множеств, лежащих на плоских континуумах, Сибир. матем. жур. III (1962), 573-581. (1962) Zbl1005.68507
  25. J. Král, Some inequalities concerning the cychc and radial variations of a plane path-curve, Czechoslovak Math. J. 14 (1964), 271-280. (1964) MR0180689
  26. J. Král, Teorie potencialu I, Stat. ped. nakl. Praha 1965. (1965) 
  27. J. Král, The Fredholm radius in potential theory, Czechoslovak Math. J. 15 (1965), 454-473, 565-588. (1965) MR0190363
  28. J. Král, Non-tangential limits of the logarithmic potential, Czechoslovak Math. J. 14 (1964), 455-482. (1964) MR0180691
  29. S. Jacobson, 10.1090/S0002-9947-1976-0419776-3, Trans. Amer. Math. Soc. 218 (1976), 261-283. (1976) Zbl0338.30028MR0419776DOI10.1090/S0002-9947-1976-0419776-3
  30. J. Matyska, An example of removable singularities for bounded holomorphic functions, to appear. Zbl0468.30026MR0573107
  31. A. P. Calderón, Cauchy integrals on Lipschitz curves and related operators, Proc. Natl. Acad. Sci. USA 4 (74) 1977, 1324-1327. (1977) Zbl0373.44003MR0466568
  32. B. П. Хавин, Граничные свойства интегралов типа Коши и гармонически сопряженных функций в областях со спрямляемой границей, Матем. сборник т. 68 (110) 1965, 499- 517 (1965) Zbl1099.01519MR0192059
  33. А. Г. Витушкин, О многомерных вариациях, Москва 1955. (1955) Zbl1160.26300

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.